Affordable Access

deepdyve-link
Publisher Website

Analysis of discrete-time piecewise affine and hybrid systems

Authors
  • Ferrari-Trecate, Giancarlo
  • Cuzzola, Francesco Alessandro
  • Mignone, Domenico
  • Morari, Manfred
Type
Published Article
Journal
Automatica
Publisher
Elsevier
Publication Date
Jan 01, 2002
Accepted Date
Jun 22, 2002
Volume
38
Issue
12
Pages
2139–2146
Identifiers
DOI: 10.1016/S0005-1098(02)00142-5
Source
Elsevier
Keywords
License
Unknown

Abstract

In this paper, we present various algorithms both for stability and performance analysis of discrete-time piece-wise affine (PWA) systems. For stability, different classes of Lyapunov functions are considered and it is shown how to compute them through linear matrix inequalities that take into account the switching structure of the systems. We also show that the continuity of the Lyapunov function is not required in discrete time. Moreover, the tradeoff between the degree of conservativeness and computational requirements is discussed. Finally, by using arguments from the dissipativity theory for nonlinear systems, we generalize our approach to analyze the l 2-gain of PWA systems.

Report this publication

Statistics

Seen <100 times